# SDR FDEA201901100082

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 55,401 hours, 24,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR LIGHT WAS INOP UPON ARRIVAL AT MCI WITH DOOR LOCKED. (GIRT BAR) LUBED R1 DOOR GIRT BAR SLIDER MECHANISM PER AMM 12-21-18-3 CYCLED DOOR ARMED LEVER SEVERAL TIMES DOOR SLIDE LIGHT OPS CHECK GOOD.
